If you saw my last post you know what started all this pain. But I’ve took lorazepam once these past 3 days for anxiety and panic attacks and it seems to ease my mind like it’s supposed to do and it calms me down I feel like I can breathe again and my chest literally isn’t hurting. I don’t want to get hooked on then of course but do you guys think anxiety medicine like this one would have the same effect. I know lorazepam doesn’t take away pain etc it’s made for anxiety but I feel better right now than I have these past two weeks. For anyone who didn’t read my last post in short I’ve been having daily chest pain all day every day o had a ekg ultrasound x Ray on chest and blood and urine test and all came back fine and recently I’ve been feeling really short of breath
Pain seems to go away when I take a lorazepam - Pain Concern
Be real careful with natural stuff while on prescription meds or not, kind of a touchy thing. I would def let ur doc or hospital check it out first. You don't need more problems..especially anything worse.
Sometimes what things like lorazepam do is give you the space to deal with what ever is causing the anxiety. Sometimes people find that having the anxiety dealt with for a while allows them to have some counselling or therapy that allows them to deal with their anxiety, so that when they stop with the drugs they have other tools to deal with the anxiety. So maybe instead of worrying about getting hooked on lorazepam you could look deeper into what is causing the anxiety in the first place?
It seems to me psychologically. Have you tried going to a psychologist?
The mind is powerful and it looks as though it is playing a part in your pain.
Lorazepam, like (almost?) all benzos, is also a muscle relaxant (I take it for my extremely painful muscle spasms). Your pain may be a result of spasms/tension/tightness, in which case Lorazepam would definitely help.
Thank you I didn’t know that they where muscle relaxers but the chest pain since I made this post has gone away for the most part
It still hurts though don’t get me wrong but it’s such a weird feeling I get I don’t know how to put it into words
Be very careful with st John's wort, lots of contraindications with other medication. Get some advice for a pharmacy xx
From a pharmacist I mean